# SDR DALA2016062604939

- Difficulty date: June 25, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Worn
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON UPPER WEB OVER UPPER HINGE AT AFT CABIN PRESSURE BULKHEAD DOOR.  DAMAGE WEB WAS REPAIRED IAW SRM 52-01, FIG 4, SHEET 3.
